Mathematical Research Letters
Volume 23 (2016)
Deformations of Lagrangian subvarieties of holomorphic symplectic manifolds
Pages: 473 – 497
We generalize Voisin’s theorem on deformations of pairs of a symplectic manifold and a Lagrangian submanifold to the case of Lagrangian normal crossing subvarieties. Partial results are obtained for arbitrary Lagrangian subvarieties. We apply our results to the study of singular fibers of Lagrangian fibrations.
irreducible symplectic manifolds, Lagrangian subvarieties, deformations
2010 Mathematics Subject Classification
13D10, 14C30, 32G10, 53D05